# SDR MASA200601345

- Difficulty date: May 16, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 5,501 hours, 3,989 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 722
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 5,512 hours, 3,993 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6193 TUS - SPOILER/STAB FAULT STATUS MSG.  MX REPLACED THE NR 1 SSCU.
